MathSciNet Relay Station
MathSciNet bibliographic data
MR1201068 (94g:65093) 65M12 (35L65 65G05)
Hou, Thomas Y.; LeFloch, Philippe G. Why nonconservative schemes converge to wrong solutions: error analysis. Math. Comp. 62 (1994), no. 206, 497–530.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement